# SDR UIEA2018120402775

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,729 hours, 16,460 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT RT ENG BLEED EICAS INTERMMITTENT. PERFORMED CHECK ON EICAS MX PAGE NO MSG FOR RT ENG BLEED, NO FAULT DISPLAYED.
